Some use of some “symmetries” of some random process
Annales de l'I.H.P. Probabilités et statistiques, Tome 12 (1976) no. 2, pp. 193-197.
@article{AIHPB_1976__12_2_193_0,
     author = {Adelman, Omer},
     title = {Some use of some {\textquotedblleft}symmetries{\textquotedblright} of some random process},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {193--197},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {2},
     year = {1976},
     zbl = {0346.60040},
     mrnumber = {426217},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1976__12_2_193_0/}
}
TY  - JOUR
AU  - Adelman, Omer
TI  - Some use of some “symmetries” of some random process
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1976
DA  - 1976///
SP  - 193
EP  - 197
VL  - 12
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1976__12_2_193_0/
UR  - https://zbmath.org/?q=an%3A0346.60040
UR  - https://www.ams.org/mathscinet-getitem?mr=426217
LA  - en
ID  - AIHPB_1976__12_2_193_0
ER  - 
Adelman, Omer. Some use of some “symmetries” of some random process. Annales de l'I.H.P. Probabilités et statistiques, Tome 12 (1976) no. 2, pp. 193-197. http://archive.numdam.org/item/AIHPB_1976__12_2_193_0/

[1] Paul Erdös and Peter Ney, Some problems on random intervals and annihilating of particles. Ann. of Prob., vol. 2, n° 5, 1974, p. 828. | MR 373068 | Zbl 0297.60052